# SDR RAIA201505100001

- Difficulty date: May 10, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 36,012 hours, 33,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT EXTERIOR OVERWING EMERGENCY EXIT LIGHT NR 6 IS INOPERATIVE.  MAINTENANCE REPLACED BULB, OPS CHECK GOOD.
